# SDR HEEA0013284

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- System (JASC): 2425 · AC Indicating System
- Part: Indicator
- Part number: 209070263003
- Condition: Failed
- Location: Dual Volts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC NEEDLE STICKS AND DC READS HIGH.
